# SDR C77A2019020600001

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR14 CROSSBEAM BY MULTIPLE CUTOUT AND DOUBLER INSTALLATION IN ACCORDANCE WITH ETD2015-170-021492. THAT REPAIR WAS INCORPORATED AFTER A PREVIOUS REPAIR, WHICH WAS DOCUMENTED ON EO E175-53MR-067 REV IR PER ETD2011-170-101290, NEEDED TO BE REPLACED. DURING A SUBSEQUENT INSPECTION OF THE AREA DURING THE B6 BASIC CHECK, NEW CORROSION WAS DISCOVERED ON AND AROUND THE INBOARD CUTOUT FILLER. SRM PART II 53-00-10/REPAIR 03P, HAS BEEN RELEASED WHICH COVERS THE REPAIR OF THIS DAMAGE. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR14 CROSSBEAM (P/N 170-21766-409) IAW ETD2019-170-009480. CLASSIFIED AS A MAJOR REPAIR.
